Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Component-by-component construction of good lattice rules


Authors: I. H. Sloan and A. V. Reztsov
Journal: Math. Comp. 71 (2002), 263-273
MSC (2000): Primary 65D30, 65D32
Published electronically: October 4, 2001
MathSciNet review: 1862999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides a novel approach to the construction of good lattice rules for the integration of Korobov classes of periodic functions over the unit $ s$-dimensional cube. Theorems are proved which justify the construction of good lattice rules one component at a time - that is, the lattice rule for dimension $ s+1 $ is obtained from the rule for dimension $ s $ by searching over all possible choices of the $ (s+1)$th component, while keeping all the existing components unchanged. The construction, which goes against accepted wisdom, is illustrated by numerical examples. The construction is particularly useful if the components of the integrand are ordered, in the sense that the first component is more important than the second, and so on.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65D30, 65D32

Retrieve articles in all journals with MSC (2000): 65D30, 65D32


Additional Information

I. H. Sloan
Affiliation: School of Mathematics, University of New South Wales, Sydney, New South Wales 2052, Australia
Email: i.sloan@unsw.edu.au

A. V. Reztsov
Affiliation: School of Mathematics, University of New South Wales, Sydney, New South Wales 2052, Australia

DOI: http://dx.doi.org/10.1090/S0025-5718-01-01342-4
PII: S 0025-5718(01)01342-4
Received by editor(s): May 5, 2000
Published electronically: October 4, 2001
Article copyright: © Copyright 2001 American Mathematical Society